General Letters in Mathematics

Volume 7 - Issue 1 (2) | PP: 13 - 23 Language : English
DOI : https://doi.org/10.31559/glm2019.7.1.2
500
27

Some Properties of Pp-Compact Spaces

Shadya M. Mershkhan ,
Baravan A. Asaad
Received Date Revised Date Accepted Date Publication Date
4/9/2019 25/9/2019 3/10/2019 27/11/2019
Abstract
In this paper, the concepts of Pp-compact spaces by using nets, filter base and Pp-complete accumulation points are introduced and studied.


How To Cite This Article
Mershkhan , S. M. & , B. A. A. (2019). Some Properties of Pp-Compact Spaces . General Letters in Mathematics, 7 (1), 13-23, 10.31559/glm2019.7.1.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.